MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR
Model Number M2703A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the fetal heart rate (fhr) kept dropping out every 10 seconds or so.When it came back, the heart rate was high and then it would drop.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: (b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer and dispatched a philips field service engineer (fse) onsite to check the unit over to ensure the transducers were docking as they should be and the wireless checks were done, as well as, free of interference.Once onsite, the fse conducted an obr scan, and decided to change room 8 from channel 9 to channel 11.Room 7 remains on channel 8.The fse found the adjustment created a larger gap between rf channels, particularly as the most affected areas are room 7 and room 8.Through observation, the fse found the device to be operating without issues.The fse later on discovered a field change order (fco) linked to an issue with the fetal monitor's base station that warranted a software update from b.01.07 to b.02.01.Once the software update was administered upon the device, the issue was resolved.The unit returned to working specification.No further investigation or action is warranted at this time.

Brand Name
AVALON FM30 FETAL MONITOR
Common Device Name
AVALON FM30 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20772784
Report Number9610816-2024-000902
Device Sequence Number8005018
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2703A
Device Catalogue NumberM2703A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown